Optimal Sobolev norms and the Lp Minkowski problem

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-21
Number of pages21
JournalInternational Mathematics Research Notices
Volume2006
DOIs
StatePublished - 2006

Fingerprint

Norm

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{e8d086bd06304c6d906ab8f24f045beb,
title = "Optimal Sobolev norms and the Lp Minkowski problem",
author = "Erwin Lutwak and Deane Yang and Gaoyong Zhang",
year = "2006",
doi = "10.1155/IMRN/2006/62987",
language = "English (US)",
volume = "2006",
pages = "1--21",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - Optimal Sobolev norms and the Lp Minkowski problem

AU - Lutwak, Erwin

AU - Yang, Deane

AU - Zhang, Gaoyong

PY - 2006

Y1 - 2006

UR - http://www.scopus.com/inward/record.url?scp=33645163698&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645163698&partnerID=8YFLogxK

U2 - 10.1155/IMRN/2006/62987

DO - 10.1155/IMRN/2006/62987

M3 - Article

VL - 2006

SP - 1

EP - 21

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

ER -